# SDR JR2R2011114100554

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703115111
- Condition: Corroded
- Location: Zone 100
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSLAGE SKIN NEAR PAX DOOR AFT SIDE APROX LOCATION FS 349.00 HAS MULTIPLE SCRAPE MARKS/DAMAGE.  REPAIRED FUSELAGE SKIN NEAR PAX DOOR AFT SIDE APPROX LOCATION FS 349.00 IAW RO CRJ9-53-0862 AS ON AAR WO 1007307-2000-0019 AND WO 711014235.
